Analytical Solutions of Fuzzy Linear Differential Equations in the Conformable Setting

https://doi.org/10.48185/jfcns.v2i2.342

Authors

  • Awais Younus
  • Muhammad Asif
  • Usama Atta
  • Tehmina Bashir
  • Thabet Abdeljawad Prince Sultan University

Keywords:

Fuzzy-valued function; Initial value problem; Strongly generalized conformable derivative.

Abstract

In this paper, we provide the generalization of two predefined concepts under the name fuzzy conformable differential equations. We solve the fuzzy conformable ordinary differential equations under the strongly generalized conformable derivative. For the order $\Psi$, we use two methods. The first technique is to resolve a fuzzy conformable differential equation into two systems of differential equations according to the two types of derivatives. The second method solves fuzzy conformable differential equations of order $\Psi$ by a variation of the constant formula. Moreover, we generalize our results to solve fuzzy conformable ordinary differential equations of a higher order. Further, we provide some examples in each section for the sake of demonstration of our results.

Published

2021-12-30

How to Cite

Younus, A., Asif, M. ., Atta, U., Bashir, T. ., & Abdeljawad, T. (2021). Analytical Solutions of Fuzzy Linear Differential Equations in the Conformable Setting. Journal of Fractional Calculus and Nonlinear Systems, 2(2), 13–30. https://doi.org/10.48185/jfcns.v2i2.342

Issue

Section

Articles